Aerius Allergy Medicine Fast Relief 24-Hour Non-Drowsy

Aerius is clinically proven to provide fast and effective relief of 15 different allergy symptoms. With 5 milligrams of desloratadine per tablet, Aerius is a non-drowsy antihistamine that delivers multi-symptom relief including: itchy, burning, watery, swollen, red eyes, congestion and stuffiness, sneezing, runny nose, itchy nose, allergic cough, itchy throat, itchy ears, itchy palate, skin itch and hives.

Whether its plants or animals, indoors or outdoors, Aerius is backed by science to relieve your allergy symptoms. Plus, this long-lasting formula lets you do the things you like, all year round, without your allergy symptoms getting in the way.

Features:

  • Clinically proven to relieve 15 different allergy symptoms (seasonal and year-round) for up to 24 hours, so you're covered wherever, whenever
  • Aerius provides fast and effective relief from allergy symptoms including nasal congestion, sneezing, runny nose, itchy nose, stuffiness, itchy, burning, watery, swollen, red burning eyes, itchy palate, itchy ears, itchy throat and allergic cough
  • Aerius allergy medicine also provides effective relief of allergic skin conditions, such as skin itch and hives.
  • Its long-lasting action helps to relieve your allergy symptoms and is non-drowsy so it can help you function normally, both at school and at work.
  • Each tablet contains 5 mg of desloratadine (antihistamine)

Dosage: Adults and children 12 year and older: 1 tablet daily.

Active Ingredients: Desloratadine 5 mg


Unfortunately, due to the nature of this item, we cannot accept any returns, click here for more information.
We are only able to ship this item to Canadian customers.
No Information Provided

Other Aerius Products

next Prev
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 6ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;